# SDR MALA050123

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 17,632 hours, 19,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA, SEAT TRACK AT LBL 18.3 BETWEEN FS 294-319 IS CORRODED OUT OF LIMITS AND HAS BEEN REMOVED AND REPLACED AS NEEDED IAW MESABA EO NR S53060.  REFER EAMS WO NR 211363, TASK 1511 FOR ADDITIONAL INFORMATION.  AIRCRAFT WAS RELEASED 1/11/05.
